# SDR GTIA2017052201942

- Difficulty date: May 22, 2017
- Submitted: June 4, 2017
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: N2893
- Aircraft time: 40,800 hours, 19,031 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE08165
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO OXYGEN MASK HAS A LEAK IN THE EXPANDABLE TUBING. R&R FULL FACE O2 MASK, REF AMM 35-12-41, OPS AND LEAK CK OK.
